# SDR QXEA200501737

- Difficulty date: December 2, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 17,724 hours, 25,516 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7003360941
- Part serial: 95113344
- Condition: Malfunctioned
- Location: Ahru
- Part time: 105,316 hours, 108,049 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2038, DURING TAXI NR 1 EADI PITCHED DOWN APPROXIMATELY 8 DEGREES BANKED TURNS SETTING OFF SEVERAL MISMATCH MESSAGES ON THE ADVISORY DISPLAY.  MAINTENANCE REPLACED NR 1 AHRU IAW D-8 200 MTX CARD 9340019.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
